Open Access
Translator Disclaimer
June 2016 On the number of representations of certain quadratic forms in 20 and 24 variables
B. Ramakrishnan, Brundaban Sahu
Funct. Approx. Comment. Math. 54(2): 151-161 (June 2016). DOI: 10.7169/facm/2016.54.2.2

Abstract

In this paper, we find the number of representations of certain quadratic forms in 20 and 24 variables. We get this as an application of the evaluation of certain triple convolution sums of the divisor functions. Further, by comparing our formulas with that of Lomadze, we get expressions of certain cusp forms in terms of some finite sums involving the solution set of the quadratic form representation.

Citation

Download Citation

B. Ramakrishnan. Brundaban Sahu. "On the number of representations of certain quadratic forms in 20 and 24 variables." Funct. Approx. Comment. Math. 54 (2) 151 - 161, June 2016. https://doi.org/10.7169/facm/2016.54.2.2

Information

Published: June 2016
First available in Project Euclid: 20 June 2016

zbMATH: 06862340
MathSciNet: MR3513575
Digital Object Identifier: 10.7169/facm/2016.54.2.2

Subjects:
Primary: 11A25, 11E25
Secondary: 11E20, 11F11

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.54 • No. 2 • June 2016
Back to Top